# SDR DALA2021071904072

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 49,896 hours, 35,058 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN BENT ON FWD SIDE JUST UP FROM SCUFF PLATE REF NRC 92. REMOVED AND REPLACED AFT CARGO DOOR PER B717 AMM 53-31-01 ON NRC 92. (LP #1875796)
